# SDR AALA201511079001

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,188 hours, 13,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE STATIC LINE & D RING IMPROPERLY SECURED.  PROPERLY SECURED D RING & STATIC LINE ON THE R1 DOOR IAW AMM 25-66-01-404-044.
